# SDR CALA2014052291112

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 69,379 hours, 24,465 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: C System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C HYD SYS PRESSURE MESSAGE ON EICAS. PERFORMED QRH PROCEDURE.  YAW DAMPER KICKED OFF & NOTICED DIFFERENCE IN FLIGHT CONTROL PERFORMANCE.  PRESSURE WENT TO ZERO ON BOTH CENTER ELECTRIC PUMPS.  RECEIVED CTR HYD EICAS MESSAGE & IAW QRH SHUT OFF CTR PUMPS.  DURING TROUBLESHOOTING,  FOUND C HYD SYS LOW MESSAGE ON HYD PAGE OF EICAS.  REPLACED RESERVOIR DEPRESSURE VALVE, RESERVOIR PRESSURE RELIEF VALVE, C HYD SYS PRESSURE TRANSMITTER IAW AMM 29-11-25, 29-11-24 & 29-31-01.
